RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 735–738 (Mi mz5815)  

This article is cited in 1 scientific paper (total in 1 paper)

Group varieties whose members satisfy some property close to solvability

Yu. A. Kolmakov


Full text: PDF file (366 kB)

English version:
Mathematical Notes, 1984, 35:5, 389–391

Bibliographic databases:

UDC: 513.8
Received: 02.02.1983

Citation: Yu. A. Kolmakov, “Group varieties whose members satisfy some property close to solvability”, Mat. Zametki, 35:5 (1984), 735–738; Math. Notes, 35:5 (1984), 389–391

Citation in format AMSBIB
\Bibitem{Kol84}
\by Yu.~A.~Kolmakov
\paper Group varieties whose members satisfy some property close to solvability
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 735--738
\mathnet{http://mi.mathnet.ru/mz5815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750814}
\zmath{https://zbmath.org/?q=an:0544.20025}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 389--391
\crossref{https://doi.org/10.1007/BF01137698}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100012}


Linking options:
  • http://mi.mathnet.ru/eng/mz5815
  • http://mi.mathnet.ru/eng/mz/v35/i5/p735

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. M. Martynov, “Polnota, redutsirovannost, primarnost i chistota dlya algebr: rezultaty i problemy”, Sib. elektron. matem. izv., 13 (2016), 181–241  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020